MathSciNet Relay Station
MathSciNet bibliographic data
MR1933701 (2003h:30044) 30D50
Daepp, Ulrich; Gorkin, Pamela; Mortini, Raymond Ellipses and finite Blaschke products. Amer. Math. Monthly 109 (2002), no. 9, 785–795.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement